HELLO WILL ZINC INCREASE TESTOSTERONE LEVELS I WAS DOING SOME RESEARCH ON THE INTERNET AND WAS READING SOME ARTICLES ON ZINC AND IT SAID THAT ZINC CAN SUBSTANCIALLY INCREASE TESTOSTERONE AND IF SO HOW MUCH CAN ZINC INCREASE TESTOSTERONE WHAT PERCENTAGE. ANYONES OPINION WOULD BE HELPFUL. THANK YOU
Here is a site that will help you. Zinc levels are very important for testosterone levels. You could try it with Maca root it will increase desire and and also possibly more steadable erections. But with the Maca root you have to have regular prostrate checks. http://www.advance-health.com/zinc If your breasts are enlarged and you carry more weight than before it can be related to increased estrogen production which inturn blocks testosteron. Getting a balance its difficult but eating phyto estrogrens can reduce your estrogen in the body. Good luck!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.